# SDR IPXA2015091893676

- Difficulty date: September 17, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 46,899 hours, 14,688 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, DURING MAJOR MAINTENANCE VISIT NR 6779, FOUND CRACK POS 1 ENGINE LT T/R INNER FAN AIR DUCT SUPPORT FRAME CRACK TRANSFERRED TO EGAT NRC DCU05021 AND  REPLACED DAMAGED PARTS WITH NEW PARTS IAW EO B767-7830-14712-N AND B767-7830-52256-B.
